# SDR SWAA2021022450102

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 65,471 hours, 38,862 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY SLIDE VELCRO STRAP BROKEN / RESECURED FLAPPER PER AMM 25-66-01 AND MT 25-61-06
